MAUDE Adverse Event Report: COSMAN MEDICAL RFK-C101020S; RADIOFREQUECNY CANNULA

COSMAN MEDICAL RFK-C101020S; RADIOFREQUECNY CANNULA
Model Number RFK
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, we are unable to provide any additional information as the product is not returned to cosman for an evaluation.We are continuing to pursue the return of the product for thorough investigation.Inspection of the in-house inventory from the same lot show that products were manufactured correctly.
 
Event or Problem Description
The facility reported that the patient exhibited one burn on her back following few days after the ablation.The location was on her lower back and that she is a smaller patient.The location of the patch was on her calf.
 
Additional Manufacturer Narrative
Cosman medical engineering team performed an evaluation on existing inventory on (b)(4) from the lot g301.There was no non-conformance.Cosman team evaluated the box with six remaining cannulas that the facility sent for an evaluation; suspect needles were not available.
 
Event or Problem Description
The facility reported that the patient exhibited burn on her back following few days after the ablation.The location was on her back.According to the physician assistant, the patient is currently doing well.

Brand Name
RFK-C101020S
Common Device Name
RADIOFREQUECNY CANNULA
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6095391
Report Number3004867882-2016-00002
Device Sequence Number16234061
Product Code GXI
UDI-Device Identifier00813250010756
UDI-Public813250010756
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 12/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/04/2020
Device Model NumberRFK
Device Catalogue NumberRFK-C101020S
Device Lot NumberG301
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/27/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2016
Supplement Report FDA Received Date12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age39 YR
Patient Weight59